# SDR SWAA2021112239983

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500C +2; +6; +10; +14; BS 500B +7; 10-14; +18; BS 500A +6; +12; +14 RBL 24; WL 156 ; / [01] REMOVED AND EVALUATED DAMAGE; [02] VERIFIED STEPS 1-10. OUT OF LIMITS; [03] FABRICATED LOCATED AND DRILLED NEW FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 500A TO BS 500D RBL 24 WL 156 MADE FROM EXTRUSION BAC1496-777#7075T62 LOT#1466509-1 IAW SRM 51-40-05-0G-0 AND DWG# 143A7501 OK NTO TREAT AND PRIME; [04] VERIFIED CORRECTIVE ACTION ENTRY 3. OK TO TREAT AND PRIME GIVEN.; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMED FCB FLOOR TO SIDE WALL SUPPORT ANGLE BS 500A TO BS 500D RBL 24 WL 156 IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 AND WILL BE INSTALLED WITH CUSTOMER MOC CARD# TTG8Q004EMB3; [06] VERIFIED CORRECTIVE ACTION ENTRY 5. CARD COMPLETE.
